# SDR DJFA20160324001

- Difficulty date: March 24, 2016
- Submitted: April 7, 2016
- Operation: Air carrier
- Aircraft: N335FL
- Make and model: Emb EMB-505
- Aircraft serial: 50500115
- Aircraft time: 3,762 hours, 2,525 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Condition: Malfunctioned
- Location: Brake System
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK DUE TO BURNING SMELL IN ACFT AFTER TAKEOFF.  CAS MSG, BRAKE NOT RELEASED.  LANDED WITH NORMAL BRAKING & NO INDICATIONS OF DRAGGING BRAKES.  R & R EMER & PARKING BRAKE PRESS TRANSDUCER IN LT NOSE COMPARTMENT.  OPERATIONS CHECKED GOOD.
